Iowa, 2007Flooding in Iowa, May 6 to 15, 2007
May 6 to 15, 2007 · NWS FSD · 4 events in 4 counties and zones
Heavy rains on May 4th through May 6th caused minor to moderate flooding along the Little Sioux and Ocheyedan Rivers in northwest Iowa during the first part of May.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains on May 4th through May 6th caused minor to moderate flooding along the Little Sioux and Ocheyedan Rivers in northwest Iowa during the first part of May.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at May 6, 3:29 AM CST, 2 hours 31 minutes earlier.
Area forecast discussion, May 6, 3:29 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
429 AM CDT SUN MAY 6 2007
.DISCUSSION...
DEEP PLUME OF MOISTURE STREAMING THROUGH THE PLAINS STATES ON A
SOUTH/SOUTHEASTERLY FLOW IS SEEN WELL ON WATER VAPOR IMAGE AND RADAR
IMAGES...WITH BROAD AREA OF SHOWER AND THUNDERSTORM ACTIVITY
EXTENDING FROM NORTHERN TEXAS INTO NORTH DAKOTA AT THIS TIME. CLOSER
TO HOME...CURRENT OBS INDICATING WARM FRONT LYING FROM AROUND
CHAMBERLAIN SOUTHEASTWARD TO NEAR SIOUX CITY...WITH COLD FRONT
EXTENDING FROM SURFACE LOW PRESSURE OVER NORTHWESTERN SOUTH DAKOTA
AND STRETCHING DOWN INTO WESTERN NEBRASKA. HEAVIEST SHOWER ACTIVITY
OCCURRING OVER THE EASTERN HALF OF OUR CWA...AND EXPECT THIS AREA TO
RECEIVE THE MOST RAINFALL THROUGH TONIGHT AS UPPER LEVEL LOW OVER
THE SOUTHERN ROCKIES CONTINUES TO SEND IMPULSES NORTHEASTWARD. WITH
THAT THOUGHT IN MIND...EXPANDED FLOOD WATCH INTO OUR EASTERN MOST
COUNTIES AND SHAVED OFF A FEW OF OUR COUNTIES IN THE NORTH CENTRAL
PORTIONS OF OUR CWA WHERE LESS RAINFALL IS ANTICIPATED. AT THIS
TIME...SEVERE WEATHER SEEMS LESS OF A THREAT THIS AFTERNOON THAN ON
SATURDAY. AN ANALYSIS OF CONVECTIVE PARAMETERS DOES SUGGEST SOME
INSTABILITY THIS AFTERNOON AND EVENING...MAINLY IN OUR SOUTH CENTRAL
AND SOUTHEASTERN ZONES...BUT AGAIN...LOOKS TO BE MUCH LESS THAN
YESTERDAY...WITH HAIL BEING THE PRIMARY THREAT. WILL REMAIN FAIRLY
WINDY OVER THE REGION TODAY...WITH HIGHEST WINDS LINGERING IN OUR
EASTERN ZONES...AND 925 MB WIND SPEEDS OF 30 KTS OVER THIS AREA. MODELS
ARE STILL IN DISAGREEMENT WITH REGARD TO TIMING OF FRONTAL PASSAGE
ON MONDAY...WITH THE NAM CONTINUING TO OFFER THE SLOWER
SOLUTION...BUT LEANED CLOSER TO THE GFS WITH MOST OF THE
PRECIPITATION WINDING DOWN LATER ON MONDAY AFTERNOON. WITH ONGOING
WEATHER ISSUES...EDITED FORECAST ONLY THROUGH O6Z ON TUESDAY.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ001>003-012>014-
020>022-031-032.
HIGH WIND WARNING UNTIL 5 AM CDT EARLY THIS MORNING FOR IAZ002-
003.
MN...FLOOD WATCH THROUGH MONDAY MORNING FOR MNZ071-072-080-081-089-
090-097-098.
HIGH WIND WARNING UNTIL 5 AM CDT EARLY THIS MORNING FOR MNZ072-
080-081-089-090.
NE...FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ013-014.
SD...FLOOD WATCH THROUGH MONDAY MORNING FOR SDZ040-056-062-066-067-
069>071.
&&
JMHazardous weather outlook, May 6, 4:56 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
556 AM CDT SUN MAY 06 2007
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
556 AM CDT SUN MAY 06 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE REGION
THROUGH TONIGHT. THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON
AND EVENING...MAINLY SOUTHEAST OF A LINE FROM YANKTON TO SIOUX
FALLS TO WORTHINGTON...MAY BECOME SEVERE...WITH LARGE HAIL BEING
THE GREATEST THREAT.
FLOODING...
HEAVY RAINS WILL OCCUR AT TIMES THROUGH TONIGHT...GENERALLY ALONG
AND EAST OF INTERSTATE 29. 1 TO 3 INCHES OF RAINFALL COULD OCCUR
OVER THIS AREA BY EARLY MONDAY MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM IN AREAS GENERALLY
SOUTHEAST OF A LINE FROM YANKTON TO SIOUX FALLS TO WORTHINGTON.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, May 6, 12:54 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
154 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLOOD MADISON 44.01N 97.11W
05/06/2007 LAKE SD EMERGENCY MNGR
WATER OVER MANY ROADS IN LAKE COUNTY.
&&
CJANSENLocal storm report, May 6, 2:55 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
355 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 1 SE WORTHING 43.32N 96.75W
05/05/2007 M0.75 INCH LINCOLN SD TRAINED SPOTTER
PENNY SIZE HAIL COVERING THE GROUND FELL FROM 1250-1300
CDT.
0110 PM HAIL 3 NE HARRISBURG 43.46N 96.65W
05/05/2007 M1.00 INCH LINCOLN SD TRAINED SPOTTER
0132 PM HAIL 8 SW MARION 43.34N 97.37W
05/05/2007 M0.75 INCH TURNER SD TRAINED SPOTTER
UP TO PENNY SIZE...MOSTLY DIME OR SMALLER
0235 PM TSTM WND GST FREEMAN 43.35N 97.43W
05/05/2007 E60.00 MPH HUTCHINSON SD TRAINED SPOTTER
WIND GUST IS ESTIMATED...ONLY SMALL BRANCHES REPORTED
DOWN.
0250 PM HAIL 1 NW SALEM 43.73N 97.40W
05/05/2007 M0.75 INCH MCCOOK SD TRAINED SPOTTER
0315 PM TSTM WND DMG 4 SW EMERY 43.56N 97.68W
05/05/2007 HANSON SD PUBLIC
DAMAGE ON FARMSTEAD...MACHINE SHED AND AT LEAST ONE OTHER
OUT BUILDING DESTROYED. MACHINERY KNOWN AS A GRAINVAC
OVERTURNED. HOUSE OKAY.
0435 PM TSTM WND DMG GREGORY 43.23N 99.43W
05/05/2007 GREGORY SD LAW ENFORCEMENT
CENEX BUILDING COLLAPSED. TRAILERS BLOWN INTO STREET.
0435 PM TSTM WND DMG 5 NW HOWARD 44.06N 97.59W
05/05/2007 MINER SD LAW ENFORCEMENT
UP TO 65 MPH WIND GUSTS...FARMSTEAD OUT BUILDINGS DAMAGED
0442 PM HAIL CARTHAGE 44.17N 97.71W
05/05/2007 M1.00 INCH MINER SD TRAINED SPOTTER
0443 PM TORNADO 7 NW TYNDALL 43.06N 97.96W
05/05/2007 BON HOMME SD LAW ENFORCEMENT
TORNADO WITNESSED BY PUBLIC. LAW ENFORCEMENT SURVEYED
DAMAGE. TWO FARMSTEADS...OUT BUILDINGS DESTROYED...POWER
LINES DOWN...TREES UPROOTED...TOPS OF GRAIN BINS GONE.
RESIDENTS TOOK SHELTER...AT THIS TIME EVERYONE REPORTED
OKAY. PATH REPORTED TO BE FROM 6NW TO 8NW OF TYNDALL.
TIME OF EVENT 1643-1650 HOURS.
0502 PM HAIL GREGORY 43.23N 99.43W
05/05/2007 M0.75 INCH GREGORY SD LAW ENFORCEMENT
0510 PM TORNADO DIMOCK 43.48N 97.99W
05/05/2007 HUTCHINSON SD LAW ENFORCEMENT
COMFIRMED BY LAW ENFORCEMENT IN DIMOCK AREA
0520 PM TORNADO 3 SE MITCHELL 43.70N 97.99W
05/05/2007 DAVISON SD LAW ENFORCEMENT
MOVING NORTH
0520 PM TORNADO S MITCHELL 43.73N 98.03W
05/05/2007 DAVISON SD LAW ENFORCEMENT
JUST SOUTH OF TOWN MOVING NORTH
0520 PM FLOOD YANKTON 42.89N 97.39W
05/05/2007 YANKTON SD CO-OP OBSERVER
AT LEAST 6 ROADS UNDER WATER IN TOWN
0541 PM TORNADO 6 NW ALEXANDRIA 43.72N 97.86W
05/05/2007 HANSON SD LAW ENFORCEMENT
TORNADO DAMAGE REPORTED 6 TO 7 MILES NW OF ALEXANDRIA
0545 PM HAIL MITCHELL 43.73N 98.03W
05/05/2007 E1.75 INCH DAVISON SD TRAINED SPOTTER
SOUTHEAST SIDE OF TOWN ALONG RIVER ROAD
0549 PM TORNADO 6 NW ALEXANDRIA 43.72N 97.86W
05/05/2007 HANSON SD LAW ENFORCEMENT
WIND DAMAGE FROM TORNADO PREVIOUSLY REPORTED AT 1741 PM.
DAMAGE ALONG THE PATH INCLUDE BARNS DESTOYED...WINDOWS
BLOW OUT OF HOUSES ALONG PATH IN HANSON COUNTY.
0550 PM TORNADO 5 W YANKTON 42.89N 97.49W
05/05/2007 YANKTON SD NWS EMPLOYEE
TWO TORNADOES NEAR GAVINS POINT DAM. REPORT RELAYED BY
OMX WX
0555 PM TORNADO 3 E MITCHELL 43.73N 97.97W
05/05/2007 DAVISON SD LAW ENFORCEMENT
TORNADO REPORTED NEAR MILE MARKER 335 ON I90
0605 PM TORNADO 15 W MITCHELL 43.73N 98.33W
05/05/2007 AURORA SD LAW ENFORCEMENT
BETWEEN I90 MILE MARKERS 310 AND 313 TORNADO WITH DEBRIS
0605 PM TORNADO 5 N YANKTON 42.96N 97.39W
05/05/2007 YANKTON SD TRAINED SPOTTER
RAIN WRAPPED TORNADO
0608 PM TORNADO 2 E PLANKINTON 43.72N 98.44W
05/05/2007 AURORA SD LAW ENFORCEMENT
1 MILE EAST OF HWY 281
0609 PM TORNADO NE STICKNEY 43.59N 98.44W
05/05/2007 AURORA SD LAW ENFORCEMENT
TORNADO WITH DEBRIS NOTED BY OBSERVER NORTHEAST OF
STICKNEY.
0625 PM HAIL MENNO 43.24N 97.58W
05/05/2007 M1.75 INCH HUTCHINSON SD LAW ENFORCEMENT
0627 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 M1.00 INCH CHARLES MIX SD LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS ALONG WITH DIME TO QUARTER SIZE
HAIL
0630 PM TORNADO 5 S GREGORY 43.16N 99.43W
05/05/2007 GREGORY SD LAW ENFORCEMENT
0630 PM TORNADO 7 SW GREGORY 43.16N 99.52W
05/05/2007 GREGORY SD PUBLIC
0632 PM TSTM WND GST PLATTE 43.39N 98.84W
05/05/2007 E60.00 MPH CHARLES MIX SD LAW ENFORCEMENT
0632 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 M1.00 INCH CHARLES MIX SD LAW ENFORCEMENT
0635 PM HAIL 10 W PLATTE 43.39N 99.04W
05/05/2007 E1.75 INCH CHARLES MIX SD LAW ENFORCEMENT
NEAR ACADEMY ROAD
0635 PM TORNADO 10 W PLATTE 43.39N 99.04W
05/05/2007 CHARLES MIX SD LAW ENFORCEMENT
ACCOMPANIED BY MULTIPLE FUNNELS
0637 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 E1.75 INCH CHARLES MIX SD TRAINED SPOTTER
0640 PM TSTM WND DMG FREEMAN 43.35N 97.43W
05/05/2007 HUTCHINSON SD LAW ENFORCEMENT
HEAVY RAIN AND STRONG WINDS SOME TREES LIMBS DOWN
0703 PM TSTM WND DMG BRIDGEWATER 43.55N 97.50W
05/05/2007 MCCOOK SD TRAINED SPOTTER
VERY STRONG WINDS AND PEA SIZE HAIL. SOME TREES REPORTED
TO BE DOWN
0708 PM HAIL LOOMIS 43.79N 98.11W
05/05/2007 M0.88 INCH DAVISON SD LAW ENFORCEMENT
0710 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 E0.88 INCH BRULE SD TRAINED SPOTTER
0710 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 M1.00 INCH BRULE SD TRAINED SPOTTER
0712 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 M1.25 INCH BRULE SD EMERGENCY MNGR
0717 PM HAIL CHAMBERLAIN 43.81N 99.32W
05/05/2007 M1.00 INCH BRULE SD TRAINED SPOTTER
0723 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD LAW ENFORCEMENT
JUST WEST OF SPENCER SD
0728 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD TRAINED SPOTTER
LARGE WEDGE TORNADO 3 TO 4 N OF SPENCER SD
0730 PM TORNADO 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD EMERGENCY MNGR
TORNADO DAMAGED IN SPENCER SD
0733 PM TORNADO 23 E MITCHELL 43.73N 97.57W
05/05/2007 MCCOOK SD LAW ENFORCEMENT
ONE MILE EAST OF HWY 25. 247ST AVE. NEAR SPENCER, SD
0735 PM FLOOD 22 E MITCHELL 43.73N 97.59W
05/05/2007 MCCOOK SD NWS EMPLOYEE
7 NORTH OF I90...WATER OVER HWY 25
0735 PM TORNADO 20 E MITCHELL 43.73N 97.63W
05/05/2007 HANSON SD NWS EMPLOYEE
6 MILES N OF I90 ON HWY 25
0736 PM HAIL PLATTE 43.39N 98.84W
05/05/2007 E1.75 INCH CHARLES MIX SD TRAINED SPOTTER
0739 PM TORNADO 3 NW CANOVA 43.91N 97.55W
05/05/2007 MINER SD TRAINED SPOTTER
0747 PM TORNADO 3 W VILAS 44.01N 97.66W
05/05/2007 MINER SD LAW ENFORCEMENT
0756 PM TORNADO 5 E CARTHAGE 44.17N 97.61W
05/05/2007 MINER SD TRAINED SPOTTER
0800 PM HAIL 7 W WOLSEY 44.41N 98.62W
05/05/2007 M1.00 INCH BEADLE SD EMERGENCY MNGR
LOCATION 205TH STREET AND 378 AVE
0802 PM NON-TSTM WND GST LE MARS 42.79N 96.17W
05/05/2007 M63.00 MPH PLYMOUTH IA LAW ENFORCEMENT
STRONG GRADIENT FORCE WINDS TOPPLED TREES AND DOWNED
POWER POLES AND LINES IN THE LE MARS...REMSEN...AND
MERRILL AREAS.
0902 PM NON-TSTM WND GST ASHTON 43.31N 95.79W
05/05/2007 E50.00 MPH OSCEOLA IA TRAINED SPOTTER
0905 PM HAIL 3 E SLOAN 42.23N 96.17W
05/05/2007 E1.00 INCH WOODBURY IA PUBLIC
0929 PM HAIL 6 S HITCHCOCK 44.54N 98.41W
05/05/2007 M0.88 INCH BEADLE SD PUBLIC
1039 PM NON-TSTM WND DMG ELLSWORTH 43.52N 96.02W
05/05/2007 NOBLES MN TRAINED SPOTTER
WIND KNOCKED DOWN TREE BRANCHES AND RIPPED SHINGLES OFF
SOME ROOFS.
1052 PM HAIL 3 E SIOUX CITY 42.50N 96.34W
05/05/2007 E1.75 INCH WOODBURY IA LAW ENFORCEMENT
1212 AM NON-TSTM WND GST ROUND LAKE 43.54N 95.47W
05/06/2007 E45.00 MPH NOBLES MN TRAINED SPOTTER
WIND GUSTS ESTIMATED AT 45 MPH BROKE OFF LIGHT POLE, BUT
A TREE IS HOLDING IT UP.
0150 AM FLOOD MADISON 44.01N 97.11W
05/06/2007 LAKE SD EMERGENCY MNGR
WATER OVER MANY ROADS IN LAKE COUNTY.
&&
CJANSENFlood, Clay
- When
- May 6, 6:00 AM CST to May 15, 6:00 PM CST
- Where
- Clay County, 5 mi ENE of Spencer to Peterson
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 43.178, -95.058
Heavy rain caused flooding along the Little Sioux and Ocheyedan Rivers. The Little Sioux River peaked at 4.3 feet above flood stage at Spencer on May 8th. The Ocheyedan River peaked at 2.5 feet above flood stage near Spencer on May 7th.
Flood, Cherokee
- When
- May 6, 6:00 AM CST to May 11, 6:00 PM CST
- Where
- Cherokee County, 9 mi ENE of Larrabee to 10 mi SSW of Cherokee
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 42.920, -95.366
Heavy rain caused flooding along the Little Sioux River. The river peaked at 3.2 feet above flood stage at Cherokee on May 7th.|
Flood, Buena Vista
- When
- May 6, 6:00 AM CST to May 15, 6:00 PM CST
- Where
- Buena Vista County, 2 mi NE of Sioux Rapids to 5 mi W of Linn Grove
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 42.900, -95.122
Heavy rain caused flooding along the Little Sioux River. The river peaked at 1.6 feet above flood stage at Linn Grove on May 10th.
Flood, O'Brien
- When
- May 7, 6:00 AM CST to May 15, 6:00 PM CST
- Where
- O'Brien County, 7 mi ESE of Sutherland to 6 mi SE of Sutherland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.931, -95.372
Heavy rain caused minor to moderate flooding along the Little Sioux River where it runs across the far southeastern corner of Obrien County.|
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, May 6 to 7, 2007$5.4 million · EF2 · 41 events
- Flash Flooding and Flooding in Kansas, May 6 to 11, 2007$6.2 million · 23 events
- Tornadoes and Flash Flooding in Oklahoma, May 6 to 7, 20074 injured · $218,000 · EF0 · 54 events
- Flash Flood and Flooding in Iowa, May 6 to 15, 2007$5.2 million · 11 events
- Flash Flooding and Flooding in Kansas, May 6 to 14, 2007$850,000 · 1.25 in hail · 18 events
- Flash Flooding and Flood in Kansas, May 6 to 7, 2007$1.3 million · 8 events
- Flooding in Iowa, May 6 to 13, 2007$675,000 · 19 events
- Flash Flooding and Flooding in Iowa, May 6 to 8, 2007$925,000 · 6 events
- Tornado and Hail in Florida, May 6, 2007$761,000 · EF0 · 9 events
- Tornado and Flash Flooding in Nebraska, May 6, 2007$155,000 · EF0 · 19 events
- Tornadoes and Flash Flooding in Texas, May 6 to 7, 2007$48,000 · EF0 · 22 events
- Flash Flooding and Hail in Missouri, May 6, 2007$50,000 · 2 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36474, 36476, 36480, 36475.